Zithromax and Chest Pain

  1. I have been on Zithromax for the last 4 days for strep throat and have been having burning sensation across my chest. Intermittent. It seems like it just started after taking the Zithromax. I was curious if anyone else has ever had a reaction like this while talking Zithromax?
    •  
  2. 10 Comments

  3. by   Marie_LPN, RN
    Any burning sensation in or across my chest would mean a call to my doctor, medication or not.
  4. by   webblarsk
    Quote from Marie_LPN
    Any burning sensation in or across my chest would mean a call to my doctor, medication or not.
    :uhoh21: I know, I know. I am being really stupid not getting it checked. I am going to call the Doctor in the AM. :uhoh21:
  5. by   sirI
    Please do call your PCP. You know we at Allnurses.com cannot give you medical advice.

    I do hope you call and all is o.k. Good luck.
  6. by   webblarsk
    Quote from siri
    Please do call your PCP. You know we at Allnurses.com cannot give you medical advice.

    I do hope you call and all is o.k. Good luck.
    I wasn't seeking medical advice. I don't think my question implied that I was seeking medical advice. I was simply asking if anyone had a side effect taking Zithromax like I am having.
  7. by   SharonH, RN
    Quote from siri
    Please do call your PCP. You know we at Allnurses.com cannot give you medical advice.

    I do hope you call and all is o.k. Good luck.

    I know we can't give medical advice but can't we state whether or not in our professional experience Zithromax has the side effect of chest pain or something related (which to my knowledge it does not)?
  8. by   webblarsk
    Quote from SharonH, RN
    I know we can't give medical advice but can't we state whether or not in our professional experience Zithromax has the side effect of chest pain or something related (which to my knowledge it does not)?
    Thank you, I too know that we cannot give medical advice. But didn't know that we couldn't discuss side effects of meds.
  9. by   Marie_LPN, RN
    Is it a side effect or an allergic reation?

    My point in asking that is that we don't know if it is.
  10. by   webblarsk
    Quote from Marie_LPN
    Is it a side effect or an allergic reation?

    My point in asking that is that we don't know if it is.
    Side effct or allergic reaction. My point in coming here was to question if anyone had ever heard of such reactions from taking Zithromax. I wasn't coming here for medical advice.
  11. by   Marie_LPN, RN
    I am not saying you were.

    (LP)
  12. by   Bipley
    Acid Reflux due to meds? Did you try Tums or something similar just to see if that took care of it? Are you taking Z with food?

close